# SDR AALA201705269004

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 37,260 hours, 17,292 cycles
- System (JASC): 3242 · Brake
- Part: Tachometer
- Part number: C20105000
- Part serial: 53554
- Condition: Failed
- Location: Nr 1 Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH AUTO BRAKES ARMED FOR LANDING, JUST AFTER TOUCH DOWN AND SPOILERS DEPLOYED, RECEIVED AN AUTO BRAKE FAULT.  REPLACED THE NR 1 WHEEL TACHOMETER, OPS CHECKED GOOD IAW MM 32-42-57-400.
